# SDR WX0A2019012173375

- Difficulty date: January 21, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 65,765 hours, 24,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000520A
- Part serial: 010H00002512
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION HORN STARTED SPURIOUSLY.   R & R THE NR 2 CIDS DIRECTOR.
